# SDR DALA2019031901812

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,716 hours, 14,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2FWD CARGO COMPARTMENT FOUND SHEAR TIE CORROSION AT STA 742, BETWEEN S-39L AND S-39R. REPLACED FWD CARGO COMPARTMENT SHEAR TIE. (LP 0990575)
